MathSciNet Relay Station
MathSciNet bibliographic data
MR260594 02.77
Barwise, Jon Applications of strict $\Pi \sb{1}{}\sp{1}$ predicates to infinitary logic. J. Symbolic Logic 34 1969 409–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement